# SDR SWAA2022072733535

- Difficulty date: July 24, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 35,759 hours, 21,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Fwd Entry
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EXIT LIGHT COVER-TABS BROKEN-WILL STAY IN PLACE / [01] R&R?D FWD ENTRY EMER LT BASE & LENS PER SIP
